# SDR DALA2019100905816

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 13,095 hours, 4,541 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: F

## Discrepancy

ON ARRIVAL TO GATE,  AMT NOTICE FLAMES COMING FROM NR 3 WHEEL RIM .   EXTINGUISHED FLAMES.  REMOVED THE NR 3 AND 4 TIRE AND BRAKE ASSY. REPLACED AND INSTALLED THE SAME AFTER C/W HIGH ENERGY STOP PER B737 AMM 32-45 , AMM 32-41 AND AMM 05-51.
